# SDR SWIA201743662

- Difficulty date: August 5, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 23,058 hours, 13,331 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Condition: Gouged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PANEL 433BB GOUGED AT THE AFT END. REPLACED PANEL IAW SRM.
